# SDR YENA201906139321

- Difficulty date: June 9, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 2848
- Aircraft time: 52,616 hours, 18,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 793100
- Condition: Failed
- Location: 10wl
- Part time: 9,421 hours, 3,574 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 391, MCO-TPA. EMERGENCY LIGHT TEST FAILED EPSU AT FIN 10WL BATTERY; REMOVED & REPLACED EPSU BATTERY AT FIN 10WL PER AMM 33-51038.
